# SDR SIMA20150922005

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14528907003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A PREVIOUS BLENDED AREA AT FWD EDGE OF THE CARGO DOOR OPENING.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO BLENDED AREA IAW ERS-EM-53MR-1653.  REPAIR MATERIALS, DOUBLER 2024T3, .080, FILLER 2024T3, .080.
